# SDR USAABB02021

- Difficulty date: March 7, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N655US
- Make and model: Boeing 767-2B7
- Aircraft serial: 25257
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - FOUND AISLE EMERGENCY LIGHTS ON RIGHT SIDE OF CABIN INOPERATIVE.  MAINTENANCE FOUND AND REPAIRED A SHORTED WIRE.  (M)
